Valid for Submission
T36.1X1D is a billable diagnosis code used to specify a medical diagnosis of poisoning by cephalosporins and other beta-lactam antibiotics, accidental (unintentional), subsequent encounter. The code T36.1X1D is valid during the fiscal year 2021 from October 01, 2020 through September 30, 2021 for the submission of HIPAA-covered transactions.
The ICD-10-CM code T36.1X1D might also be used to specify conditions or terms like accidental cefaclor overdose, accidental cefaclor poisoning, accidental cefadroxil overdose, accidental cefadroxil poisoning, accidental cefixime overdose , accidental cefixime poisoning, etc. The code is exempt from present on admission (POA) reporting for inpatient admissions to general acute care hospitals.
T36.1X1D is a subsequent encounter code, includes a 7th character and should be used after the patient has completed active treatment for a condition like poisoning by cephalosporins and other beta-lactam antibiotics accidental (unintentional). According to ICD-10-CM Guidelines a "subsequent encounter" occurs when the patient is receiving routine care for the condition during the healing or recovery phase of treatment. Subsequent diagnosis codes are appropriate during the recovery phase, no matter how many times the patient has seen the provider for this condition. If the provider needs to adjust the patient's care plan due to a setback or other complication, the encounter becomes active again.
The following clinical terms are approximate synonyms or lay terms that might be used to identify the correct diagnosis code:
- Accidental cefaclor overdose
- Accidental cefaclor poisoning
- Accidental cefadroxil overdose
- Accidental cefadroxil poisoning
- Accidental cefixime overdose
- Accidental cefixime poisoning
- Accidental cefodizime overdose
- Accidental cefodizime poisoning
- Accidental cefotaxime overdose
- Accidental cefotaxime poisoning
- Accidental cefpirome overdose
- Accidental cefpirome poisoning
- Accidental cefpodoxime overdose
- Accidental cefpodoxime poisoning
- Accidental cefsulodin overdose
- Accidental cefsulodin poisoning
- Accidental ceftazidime overdose
- Accidental ceftazidime poisoning
- Accidental ceftibuten overdose
- Accidental ceftibuten poisoning
- Accidental ceftizoxime overdose
- Accidental ceftizoxime poisoning
- Accidental ceftriaxone overdose
- Accidental ceftriaxone poisoning
- Accidental cefuroxime overdose
- Accidental cefuroxime poisoning
- Accidental cephalexin overdose
- Accidental cephalexin poisoning
- Accidental cephaloridine poisoning
- Accidental cephalothin overdose
- Accidental cephalothin poisoning
- Accidental cephamandole overdose
- Accidental cephamandole poisoning
- Accidental cephazolin overdose
- Accidental cephazolin poisoning
- Accidental cephradine overdose
- Accidental cephradine poisoning
- Accidental latamoxef overdose
- Accidental latamoxef poisoning
- Cefaclor overdose
- Cefaclor poisoning
- Cefadroxil overdose
- Cefadroxil poisoning
- Cefixime overdose
- Cefixime poisoning
- Cefodizime overdose
- Cefodizime poisoning
- Cefotaxime overdose
- Cefotaxime poisoning
- Cefpirome overdose
- Cefpirome poisoning
- Cefpodoxime overdose
- Cefpodoxime poisoning
- Cefsulodin overdose
- Cefsulodin poisoning
- Ceftazidime overdose
- Ceftazidime poisoning
- Ceftibuten overdose
- Ceftibuten poisoning
- Ceftizoxime overdose
- Ceftizoxime poisoning
- Ceftriaxone overdose
- Ceftriaxone poisoning
- Cefuroxime overdose
- Cefuroxime poisoning
- Cephalexin overdose
- Cephalosporin group overdose
- Cephalothin overdose
- Cephamandole overdose
- Cephamandole poisoning
- Cephazolin overdose
- Cephazolin poisoning
- Cephradine overdose
- Cephradine poisoning
- First generation cephalosporin overdose
- First generation cephalosporin poisoning
- Fourth generation cephalosporin overdose
- Fourth generation cephalosporin poisoning
- Latamoxef overdose
- Latamoxef poisoning
- Poisoning by cephalexin
- Poisoning by cephaloglycin
- Poisoning by cephaloridine
- Poisoning by cephalosporin group antibiotic
- Poisoning by cephalothin
- Second generation cephalosporin overdose
- Second generation cephalosporin poisoning
- Third generation cephalosporin overdose
- Third generation cephalosporin poisoning
Diagnostic Related Groups - MS-DRG Mapping
Present on Admission (POA)
Convert T36.1X1D to ICD-9 Code
The General Equivalency Mapping (GEM) crosswalk indicates an approximate mapping between the ICD-10 code T36.1X1D its ICD-9 equivalent. The approximate mapping means there is not an exact match between the ICD-10 code and the ICD-9 code and the mapped code is not a precise representation of the original code.
Information for Patients
Antibiotics are powerful medicines that fight bacterial infections. Used properly, antibiotics can save lives. They either kill bacteria or keep them from reproducing. Your body's natural defenses can usually take it from there.
Antibiotics do not fight infections caused by viruses, such as
- Most coughs and bronchitis
- Sore throats, unless caused by strep
If a virus is making you sick, taking antibiotics may do more harm than good. Using antibiotics when you don't need them, or not using them properly, can add to antibiotic resistance. This happens when bacteria change and become able to resist the effects of an antibiotic.
When you take antibiotics, follow the directions carefully. It is important to finish your medicine even if you feel better. If you stop treatment too soon, some bacteria may survive and re-infect you. Do not save antibiotics for later or use someone else's prescription.
Centers for Disease Control and Prevention
- Central venous catheters - ports (Medical Encyclopedia)
[Learn More in MedlinePlus]
Medicines treat infectious diseases, prevent problems from chronic diseases, and ease pain. But medicines can also cause harmful reactions if not used correctly. Errors can happen in the hospital, at the health care provider's office, at the pharmacy, or at home. You can help prevent errors by
- Knowing your medicines. When you get a prescription, ask the name of the medicine and check to make sure that the pharmacy gave you the right medicine. Make sure that you understand how often you should take the medicine and how long you should take it.
- Keeping a list of medicines.
- Write down all of the medicines that you are taking, including the names of your medicines, how much you take, and when you take them. Make sure to include any over-the-counter medicines, vitamins, supplements, and herbs that you take.
- List the medicines that you are allergic to or that have caused you problems in the past.
- Take this list with you every time you see a health care provider.
- Reading medicine labels and following the directions. Don't just rely on your memory - read the medication label every time. Be especially careful when giving medicines to children.
- Asking questions. If you don't know the answers to these questions, ask your health care provider or pharmacist:
- Why am I taking this medicine?
- What are the common side effects?
- What should I do if I have side effects?
- When should I stop this medicine?
- Can I take this medicine with the other medicines and supplements on my list?
- Do I need to avoid certain foods or alcohol while taking this medicine?
Food and Drug Administration
- 6 Tips to Avoid Medication Mistakes (Food and Drug Administration)
- How and when to get rid of unused medicines (Medical Encyclopedia)
- Keeping your medications organized (Medical Encyclopedia)
- Medication safety during your hospital stay (Medical Encyclopedia)
- Medication safety: Filling your prescription (Medical Encyclopedia)
- Storing your medicines (Medical Encyclopedia)
- Taking medicine at home - create a routine (Medical Encyclopedia)
[Learn More in MedlinePlus]